# SDR USAA980034

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Doorway
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK FORWARD DOOR FRAME AT UPPER HINGE CUTOUT.  STOP DRILLED CRACK, NDT INSPECTION, INSTALLED REPAIR DOUBLER, REPIRED PER SRM 51-40-3 FIG 1.  (M)
